# SDR SWIA200211294

- Difficulty date: September 16, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 7,505 hours, 10,503 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 13 LEFT AND RIGHT SIDES OF STEP INTO COCKPIT CRACKED INSIDE AND OUTSIDE OF VERTICAL BRACE.  FOUND ON C-CHECK INSPECTION.  REMOVED ANGLES, FABRICATED AND INSTALLED A NEW ANGLES AND A DOUBLERS IAW SRM 51-00-00 AND 51-40-02.
